# SDR 99ZZZX2266

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 6228971120
- Condition: Inoperative
- Location: Cargo Bay
- Component: 5866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'TCAS INOP' DISPLAYED.  INOPERABLE.
